Pathwise uniqueness and continuous dependence for SDEs with non-regular drift

Type de document :
Article dans une revue
Stochastics: An International Journal of Probability and Stochastic Processess, 2011, 83 (3), pp.241-257
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00661422
Contributeur : Serena Benassù <>
Soumis le : jeudi 19 janvier 2012 - 15:16:31
Dernière modification le : lundi 29 mai 2017 - 14:24:31

Identifiants

  • HAL Id : hal-00661422, version 1

Collections

UPMC | INSMI | PMA | USPC

Citation

E. Fedrizzi, F. Flandoli. Pathwise uniqueness and continuous dependence for SDEs with non-regular drift. Stochastics: An International Journal of Probability and Stochastic Processess, 2011, 83 (3), pp.241-257. <hal-00661422>

Partager

Métriques

Consultations de la notice

38